# SDR AALA202002039013

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 56,354 hours, 32,947 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA SOON AFTER TAKE-OFF. THE CREW FELT A VIBRATION FROM THE RUDDER DURING TAK-OFF, FOLLOWED BY A STRONG ODOR OF "BURNING OIL" COMING FROM THE FC GALLEY AND REACHING UP TO SEAT ROW 16. ACCOMPLISHED WORK CARD #26L00021001. NO ODOR FOUND.
